MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010211
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Seroma (2069)
Date of Event 11/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, about six days post-implant of the ventrio mesh, the patient developed a collection possibly representing a hematoma and seroma.No action taken and the ae has resolved.The clinician has assessed the patient¿s postoperative course as being ¿definitely¿ related to the study device and definitely related to the procedure, however, based on the information provided, no conclusion can be made.The reported adverse reactions seroma and hematoma formation are known inherent risks of surgery.The adverse reactions section of the instructions-for-use supplied with the device lists seroma and hematoma as possible complications.Not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial (b)(6) : on (b)(6) 2017 - subject patient underwent primary open midline incisional hernia repair at the right upper quadrant (ruq).A bard/davol ventrio hernia patch was implanted using mechanical fixation and sutures.The patient was discharged to home on (b)(6) 2017.On (b)(6) 2017 - subject patient developed small collection possibly representing hematoma and seroma.Per the study clinician, the reported adverse event has been assessed as mild in severity, definitely related to the study device and definitely related to the procedure.There has been no action taken at this time and the outcome for this ae is reported as recovered/resolved.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14468984
Report Number1213643-2022-00281
Device Sequence Number4596865
Product Code FTL
UDI-Device Identifier00801741016387
UDI-Public(01)00801741016387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Catalogue Number0010211
Device Lot NumberHUAU0190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight89 KG